A note on conjugacy class sizes of finite groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 106 (2001), p. 255-260
@article{RSMUP_2001__106__255_0,
     author = {Bianchi, Mariagrazia and Gillio, Anna and Casolo, Carlo},
     title = {A note on conjugacy class sizes of finite groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {106},
     year = {2001},
     pages = {255-260},
     zbl = {02216804},
     mrnumber = {1876222},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2001__106__255_0}
}
Bianchi, Mariagrazia; Gillio, Anna; Casolo, Carlo. A note on conjugacy class sizes of finite groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 106 (2001) pp. 255-260. http://www.numdam.org/item/RSMUP_2001__106__255_0/

[1] E. Bertram - M. Herzog - A. Mann, On a graph related to conjugacy classes of groups, Bull. London Math. Soc., 22 (1990), pp. 569-575. | MR 1099007 | Zbl 0743.20017

[2] S. Dolfi, Arithmetical Conditions on the Length of the Conjugacy Classes of a Finite Group, J. Algebra, 174 (1995), pp. 753-771. | MR 1337169 | Zbl 0837.20031

[3] L.S. Kazarin, On groups with isolated conjugacy classes (Russian), Izv. Vyssh. Uchebn. Zaved. Mat., n. 7 (1981), pp. 40-45 (English translation: Soviet Math. (Iz. VUZ), 25, no. 7 (1981), pp. 43-49). | MR 636915 | Zbl 0516.20011

[4] A. Mann, A Note on Conjugacy Class Sizes, Algebra Coll., 4 (1997), pp. 169-174. | MR 1682749 | Zbl 0890.20017